# SDR SWAA2024041770109

- Difficulty date: April 3, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N8568Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64248
- Aircraft time: 19,712 hours, 9,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT EMERGENCY OVER WING EXIT LOCATORS STA. 576;INOP<[01] 01 - REMOVED AND REPLACED PER [AMM 33-51-06-960-806-NG (POWER SUPPLY - POWER SUPPLY REPLACEMENT - PERMANENT)]  POWER SUPPLY (M01694) OPS CHECKED GOOD PER AMM 33-51-06.;[02] INSPECTED WORK PERFORMED
